# SDR AALA20010851

- Difficulty date: April 19, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6518915265
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON ANGLE FOR FLOOR SUPPORT IN RIGHT NWW TUNNEL.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLER PER ESO 11697 DATED 4-18-01.  (M)
